Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 1, Pages 3–15 (Mi zvmmf3886)  

This article is cited in 2 scientific papers (total in 2 papers)

Regularization of problems with monotone operators in the case of discrete approximation of spaces and operators

O. A. Liskovets

Minsk

Full text: PDF file (1802 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:1, 1–8

Bibliographic databases:

UDC: 517.988.68
MSC: Primary 47J25; Secondary 47H05, 65J15, 49J40, 41A35
Received: 28.06.1985

Citation: O. A. Liskovets, “Regularization of problems with monotone operators in the case of discrete approximation of spaces and operators”, Zh. Vychisl. Mat. Mat. Fiz., 27:1 (1987), 3–15; U.S.S.R. Comput. Math. Math. Phys., 27:1 (1987), 1–8

Citation in format AMSBIB
\Bibitem{Lis87}
\by O.~A.~Liskovets
\paper Regularization of problems with monotone operators in the case of discrete approximation of spaces and operators
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 1
\pages 3--15
\mathnet{http://mi.mathnet.ru/zvmmf3886}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=879583}
\zmath{https://zbmath.org/?q=an:0625.47052}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 1
\pages 1--8
\crossref{https://doi.org/10.1016/0041-5553(87)90111-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3886
  • http://mi.mathnet.ru/eng/zvmmf/v27/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Liskovets, “Discrete regularization of optimal control problems on ill-posed monotone variational inequalities”, Math. USSR-Izv., 37:2 (1991), 321–335  mathnet  crossref  mathscinet  zmath  adsnasa
    2. R. Lepp, “Discrete approximation of extremal problems with operator inequality constraints”, U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 127–132  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:105
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021